# SDR SWAA2024051573745

- Difficulty date: April 11, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 BL 0 AT PASSENGERS CABIN 2024-259074<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 BL 0 AT PASSENGERS CABIN IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9 ;DWG # 143A5400 SHEET 92 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 BL 0 AT PASSENGERS CABIN IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 PARAGRAPH 9 ;DWG # 143A5400 SHEET 92 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.
